Alert archive / Louisiana / Tornado Warnings in 2023
Tornado Warning 49, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Apr 2, 2023, 9:46 PM CDT for Bossier Parish, Caddo Parish, Louisiana; Harrison County, Marion County, Texas. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2023, 9:46 PM CDT (02:46 UTC)
- Expired
- Apr 2, 2023, 10:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Bossier Parish, LA, Caddo Parish, LA, Harrison County, TX, Marion County, TX
The radar
The Shreveport radar (KSHV), 21 km from the middle of the area, began a volume at 02:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 10:12 PM CDT | HAIL 0.75 | 3 Se Benton, LA | PENNY SIZED HAIL REPORTED ON WOOD LAKE DRIVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 5:56 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 2.8 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 155 J/kg
- Mixed-layer CIN
- -196 J/kg
- Mixed-layer LCL
- 1637 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 190 m²/s²
- 0-3 km storm-relative helicity
- 338 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.9
The text
As transmitted.
692
WFUS54 KSHV 030246
TORSHV
LAC015-017-TXC203-315-030330-
/O.NEW.KSHV.TO.W.0049.230403T0246Z-230403T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
946 PM CDT Sun Apr 2 2023
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
West central Caddo Parish in northwestern Louisiana...
Central Bossier Parish in northwestern Louisiana...
Southeastern Marion County in northeastern Texas...
East central Harrison County in northeastern Texas...
* Until 1030 PM CDT.
* At 946 PM CDT, a severe thunderstorm capable of producing a
tornado was located just south of Mooringsport, or 15 miles
northwest of Shreveport, moving east at 45 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Blanchard around 950 PM CDT.
Shreveport and Benton around 1000 PM CDT.
Bossier City around 1005 PM CDT.
Eastwood around 1015 PM CDT.
Haughton around 1020 PM CDT.
Other locations impacted by this tornadic thunderstorm include Dixie,
Caddo Lake, Ferguson, Princeton, Fillmore, Linton, Bodcau, Bellevue,
Leigh and Red Chute.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3260 9414 3278 9411 3271 9345 3249 9346
TIME...MOT...LOC 0245Z 280DEG 40KT 3265 9396
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
153 follow-up statements
015
WWUS54 KSHV 030256
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
956 PM CDT Sun Apr 2 2023
TXC203-315-030305-
/O.CAN.KSHV.TO.W.0049.000000T0000Z-230403T0330Z/
Marion TX-Harrison TX-
956 PM CDT Sun Apr 2 2023
...THE TORNADO WARNING FOR SOUTHEASTERN MARION AND EAST CENTRAL
HARRISON COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 100 AM CDT for northwestern
Louisiana.
LAT...LON 3257 9397 3276 9395 3271 9345 3249 9346
TIME...MOT...LOC 0255Z 280DEG 36KT 3263 9387
$$
LAC015-017-030330-
/O.CON.KSHV.TO.W.0049.000000T0000Z-230403T0330Z/
Caddo LA-Bossier LA-
956 PM CDT Sun Apr 2 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR WEST
CENTRAL CADDO AND CENTRAL BOSSIER PARISHES...
At 956 PM CDT, a severe thunderstorm capable of producing a tornado
was located just north of Blanchard, or 12 miles north of
Shreveport, moving east at 40 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Shreveport and Benton around 1005 PM CDT.
Bossier City around 1010 PM CDT.
Haughton and Eastwood around 1025 PM CDT.
Other locations impacted by this tornadic thunderstorm include Dixie,
Ferguson, Princeton, Fillmore, Linton, Bodcau, Bellevue and Red
Chute.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3257 9397 3276 9395 3271 9345 3249 9346
TIME...MOT...LOC 0255Z 280DEG 36KT 3263 9387
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
15255
WWUS54 KSHV 030314
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1014 PM CDT Sun Apr 2 2023
LAC015-017-030330-
/O.CON.KSHV.TO.W.0049.000000T0000Z-230403T0330Z/
Caddo LA-Bossier LA-
1014 PM CDT Sun Apr 2 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR CENTRAL
CADDO AND CENTRAL BOSSIER PARISHES...
At 1014 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles north of Bossier City, moving east at 45 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Eastwood around 1020 PM CDT.
Haughton around 1025 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Ferguson, Princeton, Fillmore, Linton, Bodcau, Bellevue and Red
Chute.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3255 9385 3274 9381 3271 9345 3249 9346
TIME...MOT...LOC 0314Z 275DEG 38KT 3263 9365
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
15345
WWUS54 KSHV 030327
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1027 PM CDT Sun Apr 2 2023
LAC015-017-030336-
/O.EXP.KSHV.TO.W.0049.000000T0000Z-230403T0330Z/
Caddo LA-Bossier LA-
1027 PM CDT Sun Apr 2 2023
...THE TORNADO WARNING FOR CENTRAL CADDO AND CENTRAL BOSSIER PARISHES
WILL EXPIRE AT 1030 PM CDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 100 AM CDT for northwestern
Louisiana.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Shreveport.
Remember, a Severe Thunderstorm Warning still remains in effect for
Eastern Bossier Parish through 1115 PM.
LAT...LON 3255 9385 3274 9381 3271 9345 3249 9346
TIME...MOT...LOC 0326Z 280DEG 40KT 3261 9352
$$
15What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 2, 6:20 PM CDT, 3 hours 26 minutes earlier.
Area forecast discussion, Apr 2, 6:20 PM CDT, 3 hours 26 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 620 PM CDT Sun Apr 2 2023 ...New AVIATION... .UPDATE... Issued at 607 PM CDT Sun Apr 2 2023 A warm front has been the source for convection across the I-20 corridor early this evening. Elevated storms along and north of the front could produce large hail over the next few hours. However, a transition is expected to occur later this evening as the low-level jet increases producing sufficient shear to produce tornadoes with some storms. Thus, a tornado watch is now in effect for much of east Texas and north Louisiana through 1 AM. /05/ && .SHORT TERM... (This evening through Monday Night) Issued at 131 PM CDT Sun Apr 2 2023 Thunderstorms have started to develop along a dryline in western north Texas this afternoon and will gradually push eastward towards our area during the remainder of the afternoon. Additional development may occur across deep east Texas and into northwest Louisiana during the late afternoon hours, with the rest of the storms expected to reach the western portion of our CWA by early evening. So things could get busy in the next few hours across our region. SPC has upgraded the threat for severe weather this afternoon across east Texas, painting an Enhanced risk for portions of Smith, north Cherokee, Rusk, Gregg, Harrison, Upshur, Camp, and Wood counties. A Slight Risk then covers the rest of our east Texas counties, most of our Louisiana Parishes, and parts of southwest Arkansas and southeast Oklahoma. All modes of severe weather will be possible this afternoon and into the evening hours. However, thinking the greater tornado threat will be across east Texas with hail and wind being the main threat elsewhere. In addition, a Slight Risk for excessive rainfall remains in place for much of our area. We could see upwards of 2-3 inches across portions of the area as thunderstorms move through. While our area has not been inundated with rainfall as of late, this could bring a isolated Flash Flood threat to flood prone areas. Showers and thunderstorms will continue into the overnight hours, clearing from west to east after midnight before clearing the early in the early morning hours Monday. Dry conditions will then settle in, at least through Monday night. In the wake of our passing shortwave trough responsible for the showers and thunderstorms, upper-air pattern will become southwest with some weak ridging across the southeast CONUS. At the same time, another large trough will begin digging into the Pacific Northwest and will be the main feature for another severe weather event on Tuesday. (See long term for more information). High temperatues on Monday will reach the 80s across the region, lower to mid 80s north of I-20 and mid to upper 80s south of I-20. Monday night will be mild, with lows only able to drop into the upper 60s to lower 70s across the region. /33/ && .LONG TERM... (Tuesday through next Saturday) Issued at 131 PM CDT Sun Apr 2 2023 Main focus of interest in the long-term period is the potential for severe thunderstorms across areas mainly north of Interstate 20 on Tuesday. Surface setup ahead of the storm system will be characterized by an enhanced pressure gradient bringing strong southerly winds to the ArkLaTex on Tuesday into Tuesday evening. Dewpoint values will quickly climb into the mid to upper 60s which will help to destabilize the lower-levels of the warm sector ahead of an approaching dryline boundary from the west. Southwest flow aloft will further aid in destabilizing the atmosphere as a broad trough across the western CONUS migrates eastward into the Southern Plains allowing for moisture to deepen areawide through Tuesday night. Surface boundary to be the trigger for convection on Tuesday evening as it moves east across the region, tapping into an atmosphere already primed with moisture and a strong low-level jet. Supercell thunderstorms capable of producing tornadoes, damaging winds, and hail may be possible ahead of the convective line, followed by a damaging wind and isolated tornado threat within the line as it migrates east across the region. At this time SPC has the I-30 corridor as well as southeast Oklahoma in an Enhanced risk for severe thunderstorms with a Slight risk in an area surrounding Tyler to Shreveport to El Dorado. An unsettled weather pattern to prevail from Tuesday onward. Frontal boundary that moves into the region on Tuesday will likely linger across south Louisiana into Mississippi through late in the work week. Scattered elevated post-frontal showers to persist through Thursday night before the surface high shifts east allowing the front to return back north as a warm front bringing showers and isolated thunderstorms to parts of the region on Friday. A slow moving upper-level trough will set up across northern Mexico into Texas and southeast Oklahoma on Saturday, bringing continued rain chances with isolated thunderstorms to portions of the ArkLaTex. /05/ && .AVIATION... (00Z TAFS) Issued at 616 PM CDT Sun Apr 2 2023 For the 03/00Z TAFs, conditions will continue to deteriorate from the west and south as several waves of strong to severe thunderstorms enter ArkLaTex airspace. As storms impact area terminals, visibilities will briefly drop due to torrential rainfall, accompanied by strong gusty winds. Storm chances will continue through 03/06Z, diminishing from west to east. In the wake of these storms, MVFR CIGs will linger through the night and into the morning, lifting to VFR tomorrow. Winds will remain southerly at sustained speeds of 10 to 15 kts, with locally strong gusts possible in or near thunderstorms through the evening. /26/ && .PRELIMINARY POINT TEMPS/POPS... SHV 66 87 71 86 / 90 0 0 0 MLU 66 87 70 87 / 90 0 0 0 DEQ 60 84 67 83 / 80 0 10 30 TXK 64 87 69 85 / 80 0 0 20 ELD 61 86 68 85 / 90 0 0 10 TYR 66 87 70 85 / 80 0 0 10 GGG 66 86 70 85 / 90 0 0 10 LFK 68 89 71 87 / 40 0 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && SHORT TERM...05 LONG TERM....05 AVIATION...26
Hazardous weather outlook, Apr 2, 5:59 AM CDT, 15 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 559 AM CDT Sun Apr 2 2023 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-031100- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant- Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-Morris-Cass- Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola- Nacogdoches-Shelby-Angelina-San Augustine- 559 AM CDT Sun Apr 2 2023 This Hazardous Weather Outlook is for south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Today and tonight. Thunderstorms will return to the region this afternoon through this evening, some possibly strong to severe with the primary threat of large hail up to golf ball size. Damaging wind gusts and tornadoes also cannot be ruled out with these storms as a returning warm front will allow for greater instability and shear, especially south of the I-20 corridor. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Another round of strong to severe thunderstorms will be possible by late Tuesday into Tuesday night as the next cold front will arrive. The threat appears to be highest along and north of the I-30 corridor where all modes of severe weather will be possible through the early morning hours on Wednesday. The pattern looks to remain unsettled through the end of the week as rounds of heavy rainfall will become more likely as the front stalls south of the region. This could reintroduce flooding concerns across the region through the end of the week as several inches of rainfall may be possible over the next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and evening. 19
In the hours before
Local storm report, Apr 2, 7:53 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
753 PM CDT SUN APR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM TSTM WND GST 2 SW SHREVEPORT 32.45N 93.83W
04/02/2023 M73 MPH CADDO LA ASOS
&&
BTLocal storm report, Apr 2, 9:05 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
905 PM CDT SUN APR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM HAIL 7 S AVINGER 32.80N 94.55W
04/02/2023 M1.00 INCH MARION TX COCORAHS
&&
BTLocal storm report, Apr 2, 9:10 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
910 PM CDT SUN APR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM HAIL 6 ENE GILMER 32.76N 94.85W
04/02/2023 E1.50 INCH UPSHUR TX PUBLIC
&&
BTLocal storm report, Apr 2, 9:11 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
911 PM CDT SUN APR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL 6 SW ORE CITY 32.74N 94.79W
04/02/2023 E1.00 INCH UPSHUR TX PUBLIC
&&
BTLocal storm report, Apr 2, 9:26 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
926 PM CDT SUN APR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM HAIL 3 ESE LAKEPORT 32.39N 94.66W
04/02/2023 E1.75 INCH GREGG TX PUBLIC
REPORT VIA SOCIAL MEDIA WITH PICTURES.
&&
BTLocal storm report, Apr 2, 9:30 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
930 PM CDT SUN APR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM HAIL 7 SSW ORE CITY 32.71N 94.75W
04/02/2023 E1.75 INCH UPSHUR TX PUBLIC
REPORTS OF GOLF BALL SIZED HAIL (1.75 IN).
&&
RKThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:12 PM CDT | Tornado Warning | SHV | Caddo | 48 min |
| Apr 2, 7:44 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, Claiborne, De Soto, Red River and 1 more | 61 min |
| Apr 2, 8:31 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Claiborne, Jackson, Lincoln, Union and 1 more | 59 min |
| Apr 2, 9:19 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 56 min |
| Apr 2, 9:29 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Lincoln, Ouachita, Union | 46 min |
| Apr 2, 10:12 PM CDT | Areal Flood Advisory | SHV | Caddo | 3 hr |
| Apr 2, 10:25 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Claiborne, Webster | 50 min |
| Apr 2, 10:43 PM CDT | Special Weather Statement | SHV | Bienville, Caddo | 62 min |
| Apr 2, 11:15 PM CDT | Special Weather Statement | SHV | Lincoln | 60 min |
| Apr 3, 12:00 AM CDT | Special Weather Statement | SHV | Bienville, Jackson, Lincoln, Ouachita, Union | 60 min |
| Apr 3, 12:53 AM CDT | Special Weather Statement | SHV | Caldwell, Jackson, Ouachita | 52 min |
| Apr 2, 7:33 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Rusk | 57 min |
| Apr 2, 8:27 PM CDT | Severe Thunderstorm Warning | SHV | Cass, Harrison, Marion, Morris, Upshur | 63 min |
| Apr 2, 8:36 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Marion, Upshur | 54 min |
| Apr 2, 9:24 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Marion, Upshur | 55 min |
Nearby
Tornado Warnings in Louisiana, 2023Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.